# SDR AALA201708099002

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 62,869 hours, 27,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3973
- Condition: Faulty
- Location: Cabin
- Part time: 51,710 hours, 22,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT POWER SUPPLY UNIT FAULTY. REMOVED AND REPLACED AFT POWER SUPPLY UNIT IAW AMM.
